| Model Number |
VTICMO 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticmo12.6 implantable collamer lens of diopter -17/3.0/95 into the patients right eye (od) on (b)(6) 2023.Excessive vault was observed.On (b)(6) 2024 the lens was exchanged with a shorter length lens and problem was resolved.Status of eye, "eye is well, full myosis achieved, bcva achieved." cause of event is reported as unknown.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
B5 - correction from vticmo12.6 to vticmo13.2.Claim# (b)(4).